# SDR IPXA2025081430185

- Difficulty date: August 1, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 115U32105
- Condition: Cracked
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB, INBD SIDE OF LT WING INBD AILERON UPPER FLANGE, WBL 445.   EI NO.F2025A57M-1675 SEQUENCE A STEP 20.
